• Previous Article
    Time-inconsistent stochastic optimal control problems: A backward stochastic partial differential equations approach
  • MCRF Home
  • This Issue
  • Next Article
    Finite-dimensional controllers for robust regulation of boundary control systems
doi: 10.3934/mcrf.2020016

The Kato smoothing effect for the nonlinear regularized Schrödinger equation on compact manifolds

Department of Mathematics, Faculty of Sciences of Tunis, University of Tunis El Manar, 2092 El Manar II, Tunisia, LR LAMMDA, (LR16ES13), ESSTHS, Tunisia

* Corresponding author: Imen El Khal El Taief

Received  June 2019 Revised  October 2019 Published  December 2019

We establish Strichartz estimates for the regularized Schrödinger equation on a two dimensional compact Riemannian manifold without boundary. As a consequence we deduce global existence and uniqueness results for the Cauchy problem for the nonlinear regularized Schrödinger equation and we prove under the geometric control condition the Kato smoothing effect for solutions of this equation in this particular geometries.

Citation: Lassaad Aloui, Imen El Khal El Taief. The Kato smoothing effect for the nonlinear regularized Schrödinger equation on compact manifolds. Mathematical Control & Related Fields, doi: 10.3934/mcrf.2020016
References:
[1]

L. Aloui, Smoothing effect for regularized Schrödinger equation on compact manifolds, Collect. Math., 59 (2008), 53-62.  doi: 10.1007/BF03191181.  Google Scholar

[2]

L. Aloui, Smoothing effect for regularized Schrödinger equation on bounded domains, Asymptotic Analysis, 59 (2008), 179-193.  doi: 10.3233/ASY-2008-0892.  Google Scholar

[3]

L. Aloui, M. Khenissi and L. Robbiano, The Kato smoothing effect for regularized Schrödinger equations in exterior domains, Ann. Inst. H. Poincaré Anal. Non Linéaire, 34 (2017), 1759–1792, arXiv: 1204.1904v1. doi: 10.1016/j.anihpc.2016.12.006.  Google Scholar

[4]

C. BardosG. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control and stabilization of waves from the boundary, SIAM J. Control Optim., 30 (1992), 1024-1065.  doi: 10.1137/0330055.  Google Scholar

[5]

M. Ben-Artzi and A. Devinatz, Regularity and decay of solutions to the Stark evolution equation, J. Funct. Anal., 154 (1998), 501-512.  doi: 10.1006/jfan.1997.3211.  Google Scholar

[6]

M. Ben-Artzi and S. Klainerman, Decay and regularity for the Schrödinger equation, J. Anal. Math., 58 (1992), 25-37.  doi: 10.1007/BF02790356.  Google Scholar

[7]

N. Burq, Smoothing effect for Schrödinger boundary value problems, Duke Math. J., 123 (2004), 403-427.  doi: 10.1215/S0012-7094-04-12326-7.  Google Scholar

[8]

N. BurqP. Gérard and N. Tzvetkov, On nonlinear Schrödinger equations in exterior domain, Ann. Inst. H. Poincaré Anal. Non. Linéaire, 21 (2004), 295-318.  doi: 10.1016/j.anihpc.2003.03.002.  Google Scholar

[9]

N. BurqP. Gérard and N. Tzvetkov, Strichartz inequalities and the nonlinear Schrödinger equation on compact manifolds, Amer. J. Math., 126 (2004), 569-605.  doi: 10.1353/ajm.2004.0016.  Google Scholar

[10]

P. Constantin and J.-C. Saut, Local smoothing properties of dispersive equations, J. Amer. Math. Soc., 1 (1988), 413-439.  doi: 10.1090/S0894-0347-1988-0928265-0.  Google Scholar

[11]

P. Constantin and J.-C. Saut, Local smoothing properties of Schrödinger equations, Indiana Univ. Math. J., 38 (1989), 791-810.  doi: 10.1512/iumj.1989.38.38037.  Google Scholar

[12]

E. B. Davies, The functional calculus, J. London Math. Soc. (2), 52 (1995), 166-176.  doi: 10.1112/jlms/52.1.166.  Google Scholar

[13]

B. DehmanP. Gérard and G. Lebeau, Stabilization and control for the nonlinear Schrödinger equation on a compact surface, Math. Z., 254 (2006), 729-749.  doi: 10.1007/s00209-006-0005-3.  Google Scholar

[14] M. Dimassi and J. Sjöstrand, Spectral Asymptotics in the Semi-Classical Limit, London Mathematical Society Lecture Note Series, 268. Cambridge University Press, Cambridge, 1999.  doi: 10.1017/CBO9780511662195.  Google Scholar
[15]

S. Doï, Remarks on the Cauchy problem for Schrödinger type equations, Communications in Partial Differential Equations, 21 (1996), 163-178.  doi: 10.1080/03605309608821178.  Google Scholar

[16]

S. Doï, Smoothing effects for Schrödinger evolution equation and global behaviour of geodesic flow, Math. Ann., 318 (2000), 355-389.  doi: 10.1007/s002080000128.  Google Scholar

[17]

S. Doï, Smoothing effects of Schrödinger evolution groups on Riemannian manifolds, Duke Math. J., 82 (1996), 679-706.  doi: 10.1215/S0012-7094-96-08228-9.  Google Scholar

[18]

O. Ivanovici and F. Planchon, Square function and heat flow estimates on domains, Comm. Partial Differential Equations, 42 (2017), 1447–1466, arXiv: 0812.2733v2. doi: 10.1080/03605302.2017.1365267.  Google Scholar

[19]

R. B. Melrose, Singularities and energy decay in acoustical scattering, Duke Math. J., 46 (1979), 43-59.  doi: 10.1215/S0012-7094-79-04604-0.  Google Scholar

[20]

F. Nier, A variational formulation of Schrödinger-Poisson systems in dimension $d\leq3$, Comm. Partial Differential Equations, 18 (1993), 1125-1147.  doi: 10.1080/03605309308820966.  Google Scholar

[21]

J. V. Ralston, Solutions of the wave equation with localized energy, Comm. Pure Appl. Math., 22 (1969), 807-823.  doi: 10.1002/cpa.3160220605.  Google Scholar

[22]

J. Rauch and M. Taylor, Exponential decay of solutions of hyperbolic equations in bounded domains, Indiana Univ. Math. J., 24 (1974), 79-86.  doi: 10.1512/iumj.1975.24.24004.  Google Scholar

[23]

L. Robbiano and C. Zuily, icrolocal analytic smoothing effect for the Schrödinger equation, Duke Mathematical Journal, 100 (1999), 93-129.  doi: 10.1215/S0012-7094-99-10003-2.  Google Scholar

[24]

P. Sjölin, Regularity of solutions to the Schrödinger equation, Duke Math. J., 55 (1987), 699-715.  doi: 10.1215/S0012-7094-87-05535-9.  Google Scholar

[25]

J. Szeftel, Microlocal dispersive smoothing for the nonlinear Schrödinger equation, SIAM Journal on Mathematical Analysis, 37 (2005), 549-597.  doi: 10.1137/S0036141003432109.  Google Scholar

[26]

L. Vega, Schrödinger equations: Pointwise convergence to the initial data, Proc. Amer. Math. Soc., 102 (1988), 874-878.  doi: 10.2307/2047326.  Google Scholar

[27]

X. P. Wang, Time-decay of scattering solutions and classical trajectories, Ann. I.H.P. Phys. Théor., 47 (1987), 25-37.  doi: 10.1119/1.14979.  Google Scholar

show all references

References:
[1]

L. Aloui, Smoothing effect for regularized Schrödinger equation on compact manifolds, Collect. Math., 59 (2008), 53-62.  doi: 10.1007/BF03191181.  Google Scholar

[2]

L. Aloui, Smoothing effect for regularized Schrödinger equation on bounded domains, Asymptotic Analysis, 59 (2008), 179-193.  doi: 10.3233/ASY-2008-0892.  Google Scholar

[3]

L. Aloui, M. Khenissi and L. Robbiano, The Kato smoothing effect for regularized Schrödinger equations in exterior domains, Ann. Inst. H. Poincaré Anal. Non Linéaire, 34 (2017), 1759–1792, arXiv: 1204.1904v1. doi: 10.1016/j.anihpc.2016.12.006.  Google Scholar

[4]

C. BardosG. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control and stabilization of waves from the boundary, SIAM J. Control Optim., 30 (1992), 1024-1065.  doi: 10.1137/0330055.  Google Scholar

[5]

M. Ben-Artzi and A. Devinatz, Regularity and decay of solutions to the Stark evolution equation, J. Funct. Anal., 154 (1998), 501-512.  doi: 10.1006/jfan.1997.3211.  Google Scholar

[6]

M. Ben-Artzi and S. Klainerman, Decay and regularity for the Schrödinger equation, J. Anal. Math., 58 (1992), 25-37.  doi: 10.1007/BF02790356.  Google Scholar

[7]

N. Burq, Smoothing effect for Schrödinger boundary value problems, Duke Math. J., 123 (2004), 403-427.  doi: 10.1215/S0012-7094-04-12326-7.  Google Scholar

[8]

N. BurqP. Gérard and N. Tzvetkov, On nonlinear Schrödinger equations in exterior domain, Ann. Inst. H. Poincaré Anal. Non. Linéaire, 21 (2004), 295-318.  doi: 10.1016/j.anihpc.2003.03.002.  Google Scholar

[9]

N. BurqP. Gérard and N. Tzvetkov, Strichartz inequalities and the nonlinear Schrödinger equation on compact manifolds, Amer. J. Math., 126 (2004), 569-605.  doi: 10.1353/ajm.2004.0016.  Google Scholar

[10]

P. Constantin and J.-C. Saut, Local smoothing properties of dispersive equations, J. Amer. Math. Soc., 1 (1988), 413-439.  doi: 10.1090/S0894-0347-1988-0928265-0.  Google Scholar

[11]

P. Constantin and J.-C. Saut, Local smoothing properties of Schrödinger equations, Indiana Univ. Math. J., 38 (1989), 791-810.  doi: 10.1512/iumj.1989.38.38037.  Google Scholar

[12]

E. B. Davies, The functional calculus, J. London Math. Soc. (2), 52 (1995), 166-176.  doi: 10.1112/jlms/52.1.166.  Google Scholar

[13]

B. DehmanP. Gérard and G. Lebeau, Stabilization and control for the nonlinear Schrödinger equation on a compact surface, Math. Z., 254 (2006), 729-749.  doi: 10.1007/s00209-006-0005-3.  Google Scholar

[14] M. Dimassi and J. Sjöstrand, Spectral Asymptotics in the Semi-Classical Limit, London Mathematical Society Lecture Note Series, 268. Cambridge University Press, Cambridge, 1999.  doi: 10.1017/CBO9780511662195.  Google Scholar
[15]

S. Doï, Remarks on the Cauchy problem for Schrödinger type equations, Communications in Partial Differential Equations, 21 (1996), 163-178.  doi: 10.1080/03605309608821178.  Google Scholar

[16]

S. Doï, Smoothing effects for Schrödinger evolution equation and global behaviour of geodesic flow, Math. Ann., 318 (2000), 355-389.  doi: 10.1007/s002080000128.  Google Scholar

[17]

S. Doï, Smoothing effects of Schrödinger evolution groups on Riemannian manifolds, Duke Math. J., 82 (1996), 679-706.  doi: 10.1215/S0012-7094-96-08228-9.  Google Scholar

[18]

O. Ivanovici and F. Planchon, Square function and heat flow estimates on domains, Comm. Partial Differential Equations, 42 (2017), 1447–1466, arXiv: 0812.2733v2. doi: 10.1080/03605302.2017.1365267.  Google Scholar

[19]

R. B. Melrose, Singularities and energy decay in acoustical scattering, Duke Math. J., 46 (1979), 43-59.  doi: 10.1215/S0012-7094-79-04604-0.  Google Scholar

[20]

F. Nier, A variational formulation of Schrödinger-Poisson systems in dimension $d\leq3$, Comm. Partial Differential Equations, 18 (1993), 1125-1147.  doi: 10.1080/03605309308820966.  Google Scholar

[21]

J. V. Ralston, Solutions of the wave equation with localized energy, Comm. Pure Appl. Math., 22 (1969), 807-823.  doi: 10.1002/cpa.3160220605.  Google Scholar

[22]

J. Rauch and M. Taylor, Exponential decay of solutions of hyperbolic equations in bounded domains, Indiana Univ. Math. J., 24 (1974), 79-86.  doi: 10.1512/iumj.1975.24.24004.  Google Scholar

[23]

L. Robbiano and C. Zuily, icrolocal analytic smoothing effect for the Schrödinger equation, Duke Mathematical Journal, 100 (1999), 93-129.  doi: 10.1215/S0012-7094-99-10003-2.  Google Scholar

[24]

P. Sjölin, Regularity of solutions to the Schrödinger equation, Duke Math. J., 55 (1987), 699-715.  doi: 10.1215/S0012-7094-87-05535-9.  Google Scholar

[25]

J. Szeftel, Microlocal dispersive smoothing for the nonlinear Schrödinger equation, SIAM Journal on Mathematical Analysis, 37 (2005), 549-597.  doi: 10.1137/S0036141003432109.  Google Scholar

[26]

L. Vega, Schrödinger equations: Pointwise convergence to the initial data, Proc. Amer. Math. Soc., 102 (1988), 874-878.  doi: 10.2307/2047326.  Google Scholar

[27]

X. P. Wang, Time-decay of scattering solutions and classical trajectories, Ann. I.H.P. Phys. Théor., 47 (1987), 25-37.  doi: 10.1119/1.14979.  Google Scholar

[1]

Vladimir Georgiev, Atanas Stefanov, Mirko Tarulli. Smoothing-Strichartz estimates for the Schrodinger equation with small magnetic potential. Discrete & Continuous Dynamical Systems - A, 2007, 17 (4) : 771-786. doi: 10.3934/dcds.2007.17.771

[2]

Chu-Hee Cho, Youngwoo Koh, Ihyeok Seo. On inhomogeneous Strichartz estimates for fractional Schrödinger equations and their applications. Discrete & Continuous Dynamical Systems - A, 2016, 36 (4) : 1905-1926. doi: 10.3934/dcds.2016.36.1905

[3]

Youngwoo Koh, Ihyeok Seo. Strichartz estimates for Schrödinger equations in weighted $L^2$ spaces and their applications. Discrete & Continuous Dynamical Systems - A, 2017, 37 (9) : 4877-4906. doi: 10.3934/dcds.2017210

[4]

Younghun Hong. Strichartz estimates for $N$-body Schrödinger operators with small potential interactions. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5355-5365. doi: 10.3934/dcds.2017233

[5]

Michael Goldberg. Strichartz estimates for Schrödinger operators with a non-smooth magnetic potential. Discrete & Continuous Dynamical Systems - A, 2011, 31 (1) : 109-118. doi: 10.3934/dcds.2011.31.109

[6]

Daiwen Huang, Jingjun Zhang. Global smooth solutions for the nonlinear Schrödinger equation with magnetic effect. Discrete & Continuous Dynamical Systems - S, 2016, 9 (6) : 1753-1773. doi: 10.3934/dcdss.2016073

[7]

Hyeongjin Lee, Ihyeok Seo, Jihyeon Seok. Local smoothing and Strichartz estimates for the Klein-Gordon equation with the inverse-square potential. Discrete & Continuous Dynamical Systems - A, 2020, 40 (1) : 597-608. doi: 10.3934/dcds.2020024

[8]

Benjamin Dodson. Improved almost Morawetz estimates for the cubic nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2011, 10 (1) : 127-140. doi: 10.3934/cpaa.2011.10.127

[9]

Haruya Mizutani. Strichartz estimates for Schrödinger equations with variable coefficients and unbounded potentials II. Superquadratic potentials. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2177-2210. doi: 10.3934/cpaa.2014.13.2177

[10]

Yoshinori Morimoto, Chao-Jiang Xu. Analytic smoothing effect for the nonlinear Landau equation of Maxwellian molecules. Kinetic & Related Models, 2020, 13 (5) : 951-978. doi: 10.3934/krm.2020033

[11]

Nakao Hayashi, Pavel I. Naumkin, Patrick-Nicolas Pipolo. Smoothing effects for some derivative nonlinear Schrödinger equations. Discrete & Continuous Dynamical Systems - A, 1999, 5 (3) : 685-695. doi: 10.3934/dcds.1999.5.685

[12]

Satoshi Masaki. A sharp scattering condition for focusing mass-subcritical nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2015, 14 (4) : 1481-1531. doi: 10.3934/cpaa.2015.14.1481

[13]

Minoru Murai, Kunimochi Sakamoto, Shoji Yotsutani. Representation formula for traveling waves to a derivative nonlinear Schrödinger equation with the periodic boundary condition. Conference Publications, 2015, 2015 (special) : 878-900. doi: 10.3934/proc.2015.0878

[14]

Camille Laurent. Internal control of the Schrödinger equation. Mathematical Control & Related Fields, 2014, 4 (2) : 161-186. doi: 10.3934/mcrf.2014.4.161

[15]

D.G. deFigueiredo, Yanheng Ding. Solutions of a nonlinear Schrödinger equation. Discrete & Continuous Dynamical Systems - A, 2002, 8 (3) : 563-584. doi: 10.3934/dcds.2002.8.563

[16]

Alessio Pomponio, Simone Secchi. A note on coupled nonlinear Schrödinger systems under the effect of general nonlinearities. Communications on Pure & Applied Analysis, 2010, 9 (3) : 741-750. doi: 10.3934/cpaa.2010.9.741

[17]

Vyacheslav A. Trofimov, Evgeny M. Trykin. A new way for decreasing of amplitude of wave reflected from artificial boundary condition for 1D nonlinear Schrödinger equation. Conference Publications, 2015, 2015 (special) : 1070-1078. doi: 10.3934/proc.2015.1070

[18]

Diana Keller. Optimal control of a linear stochastic Schrödinger equation. Conference Publications, 2013, 2013 (special) : 437-446. doi: 10.3934/proc.2013.2013.437

[19]

Kai Wang, Dun Zhao, Binhua Feng. Optimal nonlinearity control of Schrödinger equation. Evolution Equations & Control Theory, 2018, 7 (2) : 317-334. doi: 10.3934/eect.2018016

[20]

Pavel I. Naumkin, Isahi Sánchez-Suárez. On the critical nongauge invariant nonlinear Schrödinger equation. Discrete & Continuous Dynamical Systems - A, 2011, 30 (3) : 807-834. doi: 10.3934/dcds.2011.30.807

2019 Impact Factor: 0.857

Metrics

  • PDF downloads (76)
  • HTML views (359)
  • Cited by (0)

Other articles
by authors

[Back to Top]